# SDR SWAA2024070997361

- Difficulty date: June 1, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193AL BODY FAIRING AT LOWER FUSELAGE 2024-361518<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189521; DUE DATE: 26/JAN/25.;[02] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25-JAN-25.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8342514510 DUE DATE: 24/FEB/25.;[04] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N: 18196021 DUE DATE: 15/FEB/25.;[05] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N: 18196126 DUE DATE: 03/APR/25.;[06] TOOL USED: HOT BONDER PN:HCS9200B-AV SN:18175478 DUE DATE: 25-JAN-25;[07] UT EQUIPMENT USED P/N: EPOCH 650; S/N: 190984811; DUE DATE: 11-JAN-25;[08] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.;[09] REPAIRED ACCESS PANEL 193AL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELOW.
